# SDR SWAA2022081929676

- Difficulty date: July 15, 2022
- Submitted: August 19, 2022
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 59,256 hours, 35,036 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK T CHORD LOCATED BS540 PLUS 9INCH AND RBL 41 AT AIR CONDITIONING BA 2022-365639 / [01] EQUIPMENT P/N PHASEC 3D; S/N CZ1026/09; DUE DATE: 08-SEP-22 WAS USED.;[02] REPAIRED T CHORD LOCATED BS540 PLUS 9INCH AND RBL 41 AT AIR CONDITIONING BAY IAW B737-700 SRM 57-10-13-2R-3 REPAIR 3 AND SRM 51-40-02.;[03] CORRECTED STEP 2: REPAIRED T CHORD LOCATED BS540 PLUS 9INCH AND RBL 41 AT AIR CONDITIONING BAY IAW B737-700 SRM 57-10-13-2R-3 REPAIR 3 AND SRM 51-40-02; SEE INDIVIDUAL SIGN OFF BELOW;[04] TASK COMPLETED ; RII  SEE INDIVIDUAL SIGN OFF BELOW
